# SDR UALA2010101103783

- Difficulty date: October 10, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 84,408 hours, 10,358 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Stairway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC SIDE OF STAIRWELL. PIECE HOLDING EMERGENCY LIGHTS. FELL OFF.  WAS TAPED PREVIOUSLY. RESECURED EMERGENCY LIGHT CHANNEL AND CARPET ON STAIRWAY. EMERGENCY LIGHTS IN STAIRWAY TEST OK.
